# SDR CA101104004

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 206010102121A
- Condition: Mismanufactured
- Location: M/R Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GRIP REPLACEMENT OF MAIN ROTOR HUB ASSEMBLY, ONE NEW GRIP ASSEMBLY WAS FOUND TO HAVE A RAISED EDGE OF 0.005" AROUND THE STRAP BOLT HOLE.  THIS RAISED EDGE INTERFERED WITH THE ASSEMBLY OF GRIP ONTO YOKE ASSEMBLY WITH CONCERN TO THE STRAP.  THE STRAP BOLT HOLE SHOULD HAVE A CHAMFERED EDGE.  GRIP ASSEMBLY WAS REMOVED TO QUARANTINE STORES AND MANUFACTURER WAS NOTIFIED OF DEFECT.
